Journal article icon

Journal article

Bead-rod-spring models in random flows

Abstract:
Bead-rod-spring models are the foundation of the kinetic theory of polymer solutions. We derive the diffusion equation for the probability density function of the configuration of a general bead-rod-spring model in short-correlated Gaussian random flows. Under isotropic conditions, we solve this equation analytically for the elastic rhombus model introduced by Curtiss, Bird, and Hassager [Adv. Chem. Phys. 35, 31 (1976)].
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1103/PhysRevE.94.020501

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics; Theoretical Physics
Role:
Author
European Cooperation in Science and Technology More from this funder
Education, Audiovisual, and Culture Executive Agency of the European Commission More from this funder
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review E Journal website
Volume:
94
Issue:
2-1
Pages:
020501
Publication date:
2016-08-03
Acceptance date:
2016-07-02
DOI:
EISSN:
2470-0053
ISSN:
2470-0045
Pubs id:
pubs:834590
URN:
uri:e844edaa-95de-4905-9ddb-86eaa3f6bbb4
UUID:
uuid:e844edaa-95de-4905-9ddb-86eaa3f6bbb4
Local pid:
pubs:834590
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP